# SDR AWXA200500918

- Difficulty date: July 14, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK FOUND SEVERAL CLIPS CRACKED LOCATED AT BS 380, STRINGER 1 (1.5" LONG), STRINGER 2R (1.5" LONG) AND STRINGER 8L (.26" LONG).  MAINTENANCE REMOVED CRACKED CLIPS AT BS 380, STRINGER 1, STRINGER 2R AND STRINGER 8L IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  RECEIVED NEW CLIPS AND PREPARED FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0.  INSTALLED REPAIR PARTS AT BS 380, STRINGER 1, STRINGER 2R AND STRINGER 8L IAW BOEING 737-300 SRM 51-40-02-0 FIGS 3, 8 AND 12.
